Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 337, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 19, 2008, 3:24 PM CDT for Butler County, Kansas. It was in force for 66 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 19, 2008, 4:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Butler County, KS
The radar
The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:28 PM CDT | TSTM WND GST 60 | Benton, KS | THUNDERSTORM WIND GUSTS WERE ESTIMATED AT 60 MPH NEAR THE TOWN OF BENTON. IN ADDITION...MARBLE SIZE HAIL WAS REPORTED AT THE SAME LOCATION. |
| Jun 19, 3:33 PM CDT | HAIL 0.5 | Augusta, KS | |
| Jun 19, 3:35 PM CDT | TSTM WND DMG | 3 Se Benton, KS | 5 FOOT DIAMETER TREE HAS FALLEN OVER THE ROAD AT SW 50TH AND TAWAKONI SOUTHEAST OF BENTON. |
| Jun 19, 3:35 PM CDT | TSTM WND DMG | Benton, KS | TREE DAMAGE AND BUILDING DAMAGE NEAR BENTON BETWEEN SW 40TH AND SW 60TH ON SANTE FE LAKE ROAD. |
| Jun 19, 3:35 PM CDT | HAIL 1.75 | Towanda, KS | |
| Jun 19, 3:37 PM CDT | HAIL 1.75 | Towanda, KS | |
| Jun 19, 3:38 PM CDT | TSTM WND DMG | 2 S Benton, KS | METAL OUTBUILDING DESTROYED |
| Jun 19, 3:38 PM CDT | HAIL 1 | 5 W El Dorado, KS | |
| Jun 19, 3:40 PM CDT | HAIL 1 | 2 Nw El Dorado, KS | |
| Jun 19, 3:42 PM CDT | TSTM WND DMG | 2 Nw El Dorado, KS | 20 ELECTRIC POWER POLES DOWN WEST OF EL DORADO AT NW 10TH AND HWY 196 |
| Jun 19, 3:43 PM CDT | HAIL 0.5 | W El Dorado, KS | |
| Jun 19, 3:44 PM CDT | HAIL 1 | Nw El Dorado, KS | 1 INCH HAIL ON THE NORTHWEST SIDE OF TOWN |
| Jun 19, 3:48 PM CDT | TSTM WND DMG | Nw El Dorado, KS | A TELEPHONE POLE HAS FALLEN ON A HOUSE AND CAUSED DAMAGE |
| Jun 19, 3:48 PM CDT | HAIL 1 | El Dorado, KS | QUARTER SIZED HAIL AT THE COMMUNITY COLLEGE IN EL DORADO |
| Jun 19, 4:01 PM CDT | HAIL 1 | 2 W El Dorado, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 192024
SVRICT
KSC015-192130-
/O.NEW.KICT.SV.W.0337.080619T2024Z-080619T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 430 PM CDT.
* AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR AUGUSTA...OR 10 MILES SOUTHWEST OF EL DORADO...AND
MOVING EAST AT 27 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANDOVER...AUGUSTA...BENTON...EL DORADO...LEON...ROSALIA...
TOWANDA...EL DORADO LAKE.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3760 9714 3780 9715 3795 9652 3793 9652
3760 9651
TIME...MOT...LOC 2024Z 255DEG 23KT 3773 9699
$$
KLEINSASSER1 follow-up statement
000
WWUS53 KICT 192036
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CDT THU JUN 19 2008
KSC015-192130-
/O.CON.KICT.SV.W.0337.000000T0000Z-080619T2130Z/
BUTLER KS-
336 PM CDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
COUNTY UNTIL 430 PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TOWANDA...OR 8 MILES WEST OF EL DORADO...MOVING EAST AT 26 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR EL DORADO BY 345 PM CDT.
THE TOWNS OF EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH OF THIS
DANGEROUS STORM.
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL NEAR
TOWANDA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3778 9715 3780 9714 3795 9652 3760 9651
3760 9714
TIME...MOT...LOC 2036Z 255DEG 23KT 3779 9694
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:22 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 19, 2:22 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 222 PM CDT THU JUN 19 2008 .DISCUSSION... MAIN FORECAST CONCERNS CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES RIGHT INTO THE EXTENDED FORECAST...AND SEVERE WEATHER THREAT THIS AFTERNOON/EVENING. TONIGHT-SATURDAY: S-CNTRL/SERN KS APPEAR TO BE GETTING THE STRONGEST HEATING THIS AFTERNOON WITH SBCAPES OF 3500 J/KG ALREADY. THESE AREAS ARE ALSO IN REGION AHEAD OF OUTFLOW FROM EARLIER STORMS IN WRN KS. WITH DECENT SHORTWAVE TROF COMING THRU THIS EVENING IN NW FLOW ALOFT...THINK HIGHEST PROBABILITIES FOR STORMS AND SEVERE WEATHER WILL BE FROM ABOUT THE KS TURNPIKE EWD ACROSS SERN KS. DCAPE AROUND 1500 J/KG...STRONG INSTABILITY...35-40KT OF SHEAR...AND STEEP MID-LEVEL LAPSE RATES INDICATE MAINLY A DAMAGING WIND AND ISOLATED LARGE HAIL THREAT INTO THE EVE HOURS. LATER TONIGHT...THE EVOLUTION OF CONVECTION IS MUCH MORE UNCERTAIN WITH COLD POOLS POTENTIALLY DRIVING CONVECTION WELL E-SWD OUT OF OUR AREA. THEREFORE DROPPING POPS BACK TO 20% AFTER MIDNIGHT. MUCH OF FRIDAY COULD BE DRY BEHIND THIS DISTURBANCE WITH WEAK FLOW AT SURFACE-850. MODELS HINT AT A WEAKER WAVE COMING DOWN THRU KS IN NW FLOW ALOFT FRIDAY NIGHT...BUT WITHOUT OF ANY SUPPORT OF LOW-LEVEL BOUNDARIES...WILL KEEP POPS AT 15-20%...IN MAINLY OUR WRN TIER COUNTIES. SLIGHTLY COOLER THAN NORMAL HIGHS ANTICIPATED FRIDAY WITH NRLY LOW-LEVEL FLOW. LOOKS LIKE WE MAY SQUEAK OUT A NICE DAY ON SATURDAY WITH HIGHS IN THE 80S AND LIGHT WINDS. GFS HINTS AT A WEAK SHORTWAVE BRUSHING ACROSS OUR AREA SAT NIGHT IN THE WEAK NW FLOW ALOFT WITH POSSIBLY SOME WEAK CONVERGENCE AT 850 IN CENTRAL KS. WILL CARRY A SLIGHT CHANCE OF T-STORMS SAT NIGHT MOST AREAS...BUT ANY STORM COVERAGE MAY BE SMALL OR ISOLATED. SUNDAY-THURSDAY: NWRLY FLOW ALOFT WILL TRANSITION TO MORE OF A LIGHTER WESTERLY FLOW ALOFT ACROSS THE CENTRAL PLAINS. MEDIUM RANGE MODELS CONTINUE TO INDICATE WEAK PERTURBATIONS WITHIN THE FLOW COMING OUT OF THE ROCKIES ACROSS THE PLAINS WHICH COULD ACT TO SPARK CONVECTION OVER THE HIGH PLAINS...WITH THAT ACTIVITY TRANSLATING EWD INTO OUR AREA. THE GFS AND ECMWF SHOW ONE SUCH WAVE COMING OUT MON INTO TUES...WITH PERHAPS ANOTHER ONE WED NIGHT. SO WILL CARRY SOME SLIGHT CHANCE POPS FOR THESE FEATURES WITH LOW CONFIDENCE REGARDING TIMING. TRENDED TEMPERATURES GRADUALLY UP TO AROUND NORMAL VALUES FOR TUES-THURS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 63 87 / 40 20 10 10 HUTCHINSON 63 85 62 87 / 40 10 20 10 NEWTON 63 85 61 87 / 40 10 10 10 ELDORADO 63 85 62 86 / 50 20 10 10 WINFIELD-KWLD 65 85 64 87 / 60 20 10 10 RUSSELL 60 85 61 87 / 40 10 20 10 GREAT BEND 61 86 61 87 / 40 10 20 10 SALINA 64 85 61 87 / 40 10 10 10 MCPHERSON 63 85 61 87 / 40 10 10 10 COFFEYVILLE 65 83 62 85 / 60 20 10 10 CHANUTE 63 83 62 85 / 60 20 10 10 IOLA 63 83 61 85 / 60 20 10 10 PARSONS-KPPF 64 83 62 85 / 60 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 10:22 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1022 AM CDT THU JUN 19 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201530- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1022 AM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS COULD AFFECT PORTIONS OF CENTRAL AND SOUTH-CENTRAL KANSAS THROUGH THE EARLY TO MID AFTERNOON HOURS...BUT THE BULK OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR FOR THIS AFTERNOON INTO TONIGHT...AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION AND ENCOUNTERS AN UNSTABLE AIRMASS ACROSS CENTRAL AND SOUTHERN KANSAS. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST OUT OF WESTERN KANSAS AND WESTERN NEBRASKA THIS AFTERNOON...AND LIKELY CONGEAL INTO A THUNDERSTORM COMPLEX OR TWO AS THEY APPROACH CENTRAL AND SOUTHERN KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING. THE POTENTIAL EXISTS FOR UP TO HALF DOLLAR SIZE HAIL AND DAMAGING WINDS OF 60 TO 70 MPH. ADDITIONALLY...HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY AROUND AREA STREAMS AND RIVERS...AS WELL AS LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG THUNDERSTORMS COULD LINGER OVER SOUTHERN KANSAS EARLY FRIDAY MORNING...WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. SLIGHT THUNDERSTORM CHANCES WILL BE POSSIBLE FOR AREAS WEST OF INTERSTATE 135 FOR SATURDAY NIGHT AND SUNDAY NIGHT. SEVERE WEATHER CHANCES ARE UNCERTAIN AT THIS TIME...SO PLEASE WATCH FOR LATER UPDATES FOR THIS UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS MUCH OF THE REGION THIS AFTERNOON THROUGH THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CDJ/ADK
In the hours before
Special weather statement, Jun 19, 1:38 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 138 PM CDT THU JUN 19 2008 KSZ091-191930- HARPER- 138 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER COUNTY... AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ACROSS HARPER COUNTY...MOVING EAST TO SOUTHEAST AT 7 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 19, 1:46 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 146 PM CDT THU JUN 19 2008 KSZ052-191915- MARION- 146 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HILLSBORO...OR 11 MILES WEST OF MARION... AND MOVING NORTHEAST AT 14 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 19, 2:17 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 217 PM CDT THU JUN 19 2008 KSZ092-191945- SUMNER- 217 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ARGONIA...OR 19 MILES NORTHEAST OF ANTHONY...AND MOVING EAST AT 11 MPH. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 19, 2:39 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 239 PM CDT THU JUN 19 2008 KSZ092-192015- SUMNER- 239 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CALDWELL...OR 13 MILES SOUTHWEST OF WELLINGTON...AND MOVING EAST AT 11 MPH. OTHER STRONG THUNDERSTORMS WERE DEVELOPING ACROSS THE COUNTY...ALSO MOVING EAST. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 19, 2:53 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT THU JUN 19 2008 KSZ069-083-093-192030- BUTLER-COWLEY-SEDGWICK- 253 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHWEST BUTLER...NORTHWEST COWLEY AND SOUTHEAST SEDGWICK COUNTIES... AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MULVANE...OR 16 MILES SOUTHEAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 14 MPH. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Jun 19, 3:07 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 307 PM CDT THU JUN 19 2008 KSZ069-083-092-093-192030- BUTLER-COWLEY-SEDGWICK-SUMNER- 307 PM CDT THU JUN 19 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHWEST BUTLER...NORTHWEST COWLEY...EASTERN SEDGWICK AND EASTERN SUMNER COUNTIES... AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDOVER...TO 5 MILES EAST OF MULVANE...TO WELLINGTON...TO 5 MILES NORTH OF SOUTH HAVEN...AND MOVING EAST AT 17 MPH. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:59 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| Jun 19, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.